urologist-icon

Can not control toilet

My mother is 55 yr and 102kg, she do n't have any health issue expect at and walking problem... she can walk but gets tired after 200 m approx. She is having one problem she hesitate to tell but she can't control her toilet most of the time... we thought it is due to her difficulty in getting up due to wt.? But is there any other rsn if yes what should we do for her treatment
views-icons 139 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Can not control toilet

doctor profile image
Dr. Parag Patil Thane | Obstetrician
Answered
Your mother is in peri-menopausal age. And in this stage the estrogen hormones on the women are on decline and this is major cause of urinary problems in women above 50 If she is getting tired at walking 200 m it could also mean her heart needs evaluation as dyspnea is a sign of cardio respiratory problems. So it would be best to get her evaluated by a gynecologist and physician. Urine examination can reveal infection, and a ultrasound should be done to find out problems with urinary system like stones, infection, etc sometimes due to laxity of the tissues after menopause, or in perimenopause, the urinary bladder sags , and the pelvic floor undergoes looseing and this may result in incontinence, due to low tone of the urinary bladder sphincter. This can be helped with medicines, kegel exercises and hormone replacement therapy
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Poornachandra Tejaswi S Bangalore | General Physician
Answered
Hello.... Sir I understand your concern towards your mother's health, I think you should know that there are many reasons which can lead to this problem like stone impacted in the urinary tract/ bladder, recurrent urinary tract infection causing the muscular tube to be narrowed, automatic bladder where there will be frequent contraction of bladder on regular interval leading to increased frequency of urination, certain medications can also cause yhis symptom as one of its side effects. So I suggest you to kindly consult a urologist to know about the cause behind it, treating the cause is really important in management of this condition.
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO